MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR CEMENTED PS SIZE 4NARROW / RIGHT

MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR CEMENTED PS SIZE 4NARROW / RIGHT
Catalog Number 02.07.2214R
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 07/22/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29-july-2019: lot 132515: (b)(4) items manufactured and released on 01-jul-2013.Expiration date: 2018-05-31.No anomalies found related to the problem.To date, all items of the same lot have been already sold without any other similar reported event.Other devices involved in the event.Gmk-revision 02.07.0683r revision fixed tibial tray cemented size 3, lot.182077 (k123721): batch review performed on 29-july-2019.Lot 182077: (b)(4) items manufactured and released on 21-jun-2018.Expiration date: 2023-06-12.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Gmk-revision 02.09.Ta310 tibial augmentation size 3/10mm, lot.185157 (k130299): batch review performed on 29-july-2019- lot 185157: (b)(4) items manufactured and released on 10-sept-2018.Expiration date: 2023-08-28.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Gmk-revision 02.07.0003 offset connector 3 mm, lot.187637 (k102437): batch review performed on 29-july-2019- lot 187637: (b)(4) items manufactured and released on 07-nov-2018.Expiration date: 2023-10-23.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Gmk-revision 02.07.Fcl10105 extension stem - fluted ø 10 l 105 lot.115687 (k120790): batch review performed on 29-july-2019- lot 115687: (b)(4) items manufactured and released on 10-jul-2012.Expiration date: 2017-05-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Gmk-revision 02.07.0317psf tibial insert ps fixed size 3/17mm, lot.182967 (k090988): batch review performed on 29-july-2019- lot 182967: (b)(4) items manufactured and released on 16-jul-2018.Expiration date: 2023-07-02.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in due to signs of an infection and the pathogen is unknown.The surgeon removed all implants 4 months after primary and implanted an antibiotic spacer.The surgery was completed successfully.

Brand Name
GMK-REVISION FEMUR CEMENTED PS SIZE 4NARROW / RIGHT
Common Device Name
FEMUR CEMENTED
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key8909365
Report Number3005180920-2019-00691
Device Sequence Number1811609
Product Code JWH
UDI-Device Identifier07630030820991
UDI-Public07630030820991
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K122232
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 08/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2018
Device Catalogue Number02.07.2214R
Device Lot Number132515
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2019
Initial Report FDA Received Date08/20/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;